# SDR DALA2023060104390

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 BTW LONG-16 LH TO LONG-17 AT PAX CABIN. SUMMARY OF NRC 00534: FRAME STA 1037 BTW LONG-16 LH TO LONG-17 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4, REPAIR 4. (LP #2794265)
